The dam problem for linear Darcy's law and nonlinear leaky boundary conditions

M. Chipot, A. Lyaghfouri

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

Starting from the model proposed in [15], we study a stationary flow of fluid, governed by a linear Darcy's law, through an inhomogeneous porous medium with leaky boundary conditions. We establish properties of solutions and regularity of the free boundary. Finally, we prove a comparison result from which we deduce some uniqueness results.

Original languageEnglish
Pages (from-to)1-50
Number of pages50
JournalAdvances in Differential Equations
Volume3
Issue number1
Publication statusPublished - 1998
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The dam problem for linear Darcy's law and nonlinear leaky boundary conditions'. Together they form a unique fingerprint.

Cite this